1. American Bariatrics is a free online Bariatric Support Group. Register for your free account and get access to all of our great features!
    Dismiss Notice

Help please band conversion to Sleeve & Post Op Pain

Discussion in 'General Post-Op Chat' started by KatieBull, Dec 4, 2017.

  1. KatieBull

    KatieBull New Member

    Messages:
    1
    Trophy Points:
    2
    Surgery Type:
    Sleeve
    Surgery Date:
    11/20/17
    Hello everyone. Has anyone had a conversion surgery from a lap band to a gastric sleeve? I’m just wondering what the post op pain was like? Mine is excursiating and I’m two weeks out. I keep telling my doctor that I don’t think this level of pain is normal and he says it is because the cut through the stomach muscles on my side to remove my port. I’ve bothered him about this three different times because the intensity just doesn’t seem right to me. I even asked if it was possible they accidentally hit something and he says nope.... just take ibuprofen... I’m hardly even functional and I’m two weeks out. I don’t feel like he’s understanding how bad this is. Can anyone else confirm this is normal. If I move wrong my pain level can easiliy jump to a 10/10.
     
  2. Carolyn337

    Carolyn337 Bariatric Guru

    Messages:
    236
    Trophy Points:
    44
    Surgery Type:
    Sleeve
    Surgery Date:
    8/21/2017
    Start Weight:
    337lbs
    Current Weight:
    286.9
    Goal Weight:
    203
    Location:
    Blacksburg, Va
    It might be the Ibuprofen. It's an NSAID and does more damage to the healing belly than good. Take extra strength Tylenol if necessary. But no NSAIDS. Hope you are already feelin better.
     
    Pixx likes this.
  3. Pixx

    Pixx Bariatric Guru

    Messages:
    235
    Trophy Points:
    37
    Surgery Type:
    Gastric Bypass
    Surgery Date:
    6-19-17
    Start Weight:
    410
    Current Weight:
    305
    Goal Weight:
    165
    Location:
    Texas
    Oh wow, a bariatric doctor that told you to take ibuprofen? That is terrible! I think I was warned what felt like a 100 times before surgery that NSAIDS were no longer going to be an option for me, they cause stomach ulcers and bleeding. I'm so shocked, that is so bad for you :( I hope he hasn't caused an ulcer by having you take the wrong medicine for pain! If possible, I would seek a second opinion in this case, the doc sounds unreliable! I hope your pain is getting better!
     
Loading...